# SDR SWAA2025081498573

- Difficulty date: August 5, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 26,814 hours, 13,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST HANDLE LOOSE (BOTH).   SECURED L2 DOOR ASSIST HANDLES IAW AMM 25-21-25.
